Souslin trees at successors of regular cardinals

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We present a weak sufficient condition for the existence of Souslin trees at successor of regular cardinals. The result is optimal and simultaneously improves an old theorem of Gregory and a more recent theorem of the author.

Original languageEnglish
Pages (from-to)200-204
Number of pages5
JournalMathematical Logic Quarterly
Issue number2
StatePublished - 1 Sep 2019

Bibliographical note

Funding Information:
This research was partially supported by the European Research Council (grant agreement ERC‐2018‐StG 802756) and by the Israel Science Foundation (grant agreement 2066/18).

Publisher Copyright:
© 2019 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim


Dive into the research topics of 'Souslin trees at successors of regular cardinals'. Together they form a unique fingerprint.

Cite this